Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Urinary catheter?

My son was born 10 months ago and I had an epidural, so my doctor inserted a urinary catheter into my bladder since I could feel when I had to pee. I don't know exactly how they insert urinary catheters, but ever since they took it out the day after I had my son, the area around my lower abdomen sometimes becomes red and irritated. The skin feels very sensitive and sometimes it hurts. I never lost any belly weight ( but I have tried LOL ). Has anybody else had this happen? Does anybody know how urinary catheters are inserted when you are taking an epidural?

 
Anonymous

Asked by Anonymous at 7:13 PM on Sep. 17, 2009 in Pregnancy

This question is closed.
Answers (3)
  • They insert it into your urethra (pee hole) so if your abdomen is becoming red and irritated, it's not from the catheter. Belly weight has nothing to do with a cath.
    Jademom07

    Answer by Jademom07 at 7:15 PM on Sep. 17, 2009

  • They are inserted into the urethra.
    Anonymous

    Answer by Anonymous at 7:14 PM on Sep. 17, 2009

  • if they insert it into the urethra, do they do it at the end of the urethra, right above the vagina? the extra belly weight I think may be making the skin irritation worse because the weight just hangs over and hides my lower abdomen
    Anonymous

    Answer by Anonymous at 7:18 PM on Sep. 17, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN